# SDR SWAA2024051572496

- Difficulty date: April 9, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242AF CRACK AND SEVERAL AREA DENTED<[01] APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKECD ON PANEL #242AF AS PER B737 SRM 53-00-50-2R-1 PARAG 3-K-M; MATERIAL USED: PO#1690463 AND PO#2039827.;[02] VERIFIED REPAIR AND UPDATED MEASUREMENT TABLE;[03] LATE ENTRY: APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKECD ON PANEL #242AF AS PER B737 SRM 53-00-50-2R-1 PARAG 3-K-M; MATERIAL USED: PO#1690463 AND PO#2039827. WORK WAS ACCOMPLISHED ON 14-APR-2024;[04] LATE ENTRY: VERIFIED REPAIR ON 14/APR/2024
